# SDR SWAA2018111926846

- Difficulty date: November 3, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 44,597 hours, 21,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN BS 727B TO BS 888, RBL 45.  R&R SEAT TRACK IAW SRM AND DWG.
